MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534700
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Bowel Perforation (2668)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf patient code e1006 captures the reportable event of perforation of the duodenal wall.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf impact code f19 captures the surgical intervention to close the perforation and remove the migrated stent.Imdrf impact code f08 captures the patient's hospital admission beyond the standard of care.Imdrf device code a010402 captures the reportable event of stent migration.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preload center bend stent was implanted in the common bile duct for biliary drainage during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.A few days after stent placement, the patient presented with abdominal pain.Endoscopic review confirmed that the stent had migrated distally and impacted the opposing duodenal wall causing perforation.Subsequently, a surgical intervention was performed, the perforation was closed, and the stent was also removed.Lastly, the patient was admitted beyond the standard of care.The patient's condition following the procedure was reported to be stable.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19294134
Report Number3005099803-2024-02213
Device Sequence Number8687555
Product Code FGE
UDI-Device Identifier08714729787259
UDI-Public08714729787259
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534700
Device Catalogue Number3470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown